# SDR COMA0260527

- Difficulty date: September 12, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 15,504 hours, 14,258 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R3501252
- Condition: Cracked
- Location: Fs 625.0
- Part time: 15,504 hours, 14,258 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OBLIQUE ANGLE IS CRACKED AT FS 625.0 P/N 601R35012-52.REPAIRED RH OBLIQUE ANGLE AT F.S. 625.0 P/N 601R35012-52 I/A/W CANADAIR REO 601R-53-61-100.
